... embolism. Now my left leg measures two inches bigger than the right leg and I still have problems with swelling. I am also tired all the time and have trouble starting projects and finishing things. Does this swelling ever go away? Does the leg size come back to normal? Is being tired part of this condition? Also, Is Coumadin and Jantoven exactly the same thing or are there different properties in them? Thank you.
You need to see your doctor if your leg is still swelling!
Coumadin and Jantoven are brands of Warfarin. You should use the same brand every time you refill your prescription.
Jantoven and Coumadin are the brand name given by their respective manufacturers of the generic Warfarin Sodium Tablets. All three have the same active ingredient(s) as required by the FDA. Your swelling will take about a year, possibly more, to go away. In my case, it took 2 years for the swelling to go away but my clot was large. If you are tired you may want to change to Coumadin or the generic to see if you have a different reaction. If not, you may want to change over to an injectable like Lovenox or Arixtra, if you are going to be on the medication long-term.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2012 • 1 answer
Posted 23 Apr 2013 • 4 answers
Posted 29 Jan 2014 • 5 answers
Posted 15 Apr 2014 • 2 answers
I have been on rivaroxaban 20mg a day for a 16-18 months. Yesterday, I found out that I have new cl?
Posted 13 Oct 2016 • 0 answers